MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS LEAD
Model Number 3219
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported the patient experienced complications at the ipg pocket site.The ipg was explanted and the paddle lead was cut and partial remained implanted.Date of surgery and complications are unknown.On (b)(6) 2026 the physician removed the cut lead and replaced the system.Effective therapy was established.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis or disposal.The cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE TRIPOLE 16 LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24400186
Report Number3006705815-2026-01094
Device Sequence Number9748242
Product Code LGW
UDI-Device Identifier05414734401821
UDI-Public(01)05414734401821(10)A000109074(17)230423
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2023
Device Model Number3219
Device Catalogue Number3219
Device Lot NumberA000109074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/07/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/07/2026
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Patient Weight104 KG